# SDR SWIA200413679

- Difficulty date: August 2, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 13,592 hours, 12,080 cycles
- Engine: Ge CF343A1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP MESSAGE.  REMOVED AND REPLACED CAPTIANS STAB TRIM DISCONNECT SWITCH IAW MM 27-41-30.  OPERATIONAL CHECK GOOD.
